# SDR ASOA04943

- Difficulty date: November 26, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 8,976 hours
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE PASSENGER DOOR BOTTOM STEP WAS FOUND BROKEN AT THE ATTACH LINK.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.
